Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does thyroid cause irregular periods ?

Hi.... My blood pressure was high (145/90) and i had my last periods in feb. I got thyroid test done and T3 was 114, T4-9.50 and TSH level was 8 and serum tyiglycerides as 141 mg/dl. My physician told me to have amlodac 5 & thyronorum tablets for thyroid. Is my periods irregular because of thyroid and how long will it take to be normal. What diet should i follow for thyroid. my age is 28 and i m not married. what diet should be followed. Also will this affect my future as i m getting married.
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist, Surgical 's  Response
YOU ARE OVERTLY WORRIED .iTHINK YOU ASKED the same question and i have givenan answer.THYROID CAUSES MENTRUAL DISTURBANCES WHICH ARE REVERSIBLE WITH CONTROL
Answered: Sun, 15 Jan 2012
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
Irregular periods can be due to hormonal imbalance;ovarian cyst;anaemia;thyroid problems;stress etc.So there are many things that can make periods irregular and the commonest is hormonal problem and ovarian cyst.Please get a ultra sound of pelvis done to rule out ovarian cyst and if that is normal then consult a Gynaecologist who will examine and give you medicines to regularize your periods.
Thanks
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor